# SDR ASAA2022020637349

- Difficulty date: February 6, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 48,446 hours, 14,301 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL CONT CAB ILLUMINATED. EXTINGUISHED WHEN MASTER CAUTION RESET. GROUNDED - YES. CHECKED AND CONFIRMED FLT TCV RESET AND RAN BITE ANOTHER TIME PER B737-800 AMM 21-61-00. ALL PASS "GO" WITH NORMAL OPS.
